It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Lexapro questions?
Jul 8, 2006
I have taken Lexapro for about 6 years now for anxiety and panic disorder. I recently decided that I think I would like try and address the issues on my own and that I am feeling ok enough to get off of it. So I started cutting them in half taking 5 mg every 2 days...then I tried to just stop taking it, but started getting these weird lighting jolts in my head..so I started cutting that in half taking 2.5 and finally have gotten myself off. It has been about 3 weeks now that I haven't taken them. I have been having a horrible time sleeping. I can't go to sleep until like 3 in the morning..(not good when ya have to work). I am just curious to know if anyone has had this problem after taking the medication. I'd also like to know some opinions on ... How do you know when anxiety is caused by underlying issues that you can take care of yourself and not have to be on medication the rest of your life or is the anxiety caused by a chemical inbalance that requires you to take meds forever? I am trying to decide if I need to get back on the Lexapro. I have had bad anxiety..legs always shaking, nervousness feelings, crazy thoughts. I think that I have gotten all hard life goals accomplished that would cause me alot of anxiety. The things that I am dealing with now are just everyday life issues that every normal person deals with. I don't know if my body is just adjusting from not having the medication and it will slack off after a bit or if I do have that chemical inbalance that never goes away..all thoughts on this would be great...?? Thank you in advance....





All times are GMT -7. The time now is 02:42 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!